# SDR 3GMA20130418002

- Difficulty date: April 17, 2013
- Submitted: April 19, 2013
- Operation: Air carrier
- Aircraft: N483LF
- Make and model: Bolkms BK117C2
- Aircraft serial: 9133
- Aircraft time: 2,535 hours
- System (JASC): 2150 · Cabin Cooling System
- Part: Blower Motor
- Part number: 56222EC1
- Condition: Malfunctioned
- Location: Cabin
- Part time: 2,535 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

STRONG ELECTRICAL FUMES IN CABIN AND COCKPIT 1-2 MINUTES AFTER TURNING ON AIR CONDITIONING.  GENERATOR AND AMPS NORMAL TURNED OFF AIR CONDITIONING, VENTED CABIN AND COCKPIT.  RETURNED TO BASE.
